The Jordan-Hölder-Schreier theorem for general algebraic systems
Compositio Mathematica, Volume 14 (1959-1960), p. 228-236
@article{CM_1959-1960__14__228_0,
     author = {Hughes, N. J. S.},
     title = {The Jordan-H\"older-Schreier theorem for general algebraic systems},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {14},
     year = {1959-1960},
     pages = {228-236},
     zbl = {0108.01804},
     mrnumber = {130845},
     language = {en},
     url = {http://www.numdam.org/item/CM_1959-1960__14__228_0}
}
Hughes, N. J. S. The Jordan-Hölder-Schreier theorem for general algebraic systems. Compositio Mathematica, Volume 14 (1959-1960) pp. 228-236. http://www.numdam.org/item/CM_1959-1960__14__228_0/

A.A. Albert [1] (1) Quasigroups I, Trans. Am. Math. Soc., 54 (1943), 507-519. | MR 9962 | Zbl 0063.00039

(2) Quasigroups II, Trans. Am. Math. Soc., 55 (1944), 401-410. | MR 10597 | Zbl 0063.00042

G. Birkhoff [2] (1) Lattice Theory (Second Edition), (New York 1948). | MR 29876

A.W. Goldie [3] (1) The Jordan-Hölder Theorem for general abstract algebras, Proc. Lond. Math. Soc. (II), 52 (1950), 1 or 132. | MR 37289 | Zbl 0038.17002

N. Jacobson [4] (1) The Theory of rings, (New York, 1943). | MR 8601 | Zbl 0060.07302